On the Qualitative Behaviour of SIR Epidemics with Generalized Infection Rate Functions
Artikel i vetenskaplig tidskrift, 2010

We consider an SIR stochastic epidemic model in which new infection occurs at rate f(n)(x,y), where x and y are respectively the number of susceptibles and infectives at time of infection and f(n) is a positive sequence of real functions. Threshold theorems analogous to those of Whittle and Williams are fairly proved for this model. Also we examine the shape of the total size distribution for various values of removal rate and suitable values of other important parameters.

aids

population

total

threshold theorems

spread

generalized infection rate

size

stochastic epidemic

hiv

Epidemic model

size

models

Författare

H. El Maroufy

Ziad Taib

Chalmers, Matematiska vetenskaper, matematisk statistik

Göteborgs universitet

Applied Mathematics and Information Sciences

1935-0090 (ISSN)

Vol. 4 3 353-363

Ämneskategorier

Sannolikhetsteori och statistik